# SDR USAA2011072500015

- Difficulty date: July 12, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 70,404 hours, 31,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220639
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK - CORROSION ON SEAT TRACK RAIL AT FR20, -Y1292.  REPLACED SEAT TRACK RAIL AT FR20, -Y1292 IAW A320 SRM 53-00-15 FIG 101, 51-42-11 & 51-75-12.
